# SDR USAA051387

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 53,166 hours, 53,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727D & 707E AT S-22L CRACKED.  INSTALLED DOUBLER REPAIR PER SRM 53-00-01 FIG 201.  DEFECT SIZE: TWO CRACKS MEASURING 1.45 INCH.
